# SDR ABXA010370

- Difficulty date: June 18, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47392
- Aircraft time: 44,471 hours, 36,654 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5920323513
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ON FUSELAGE SKIN DENTED AT STA 346, LONGERON 21 RIGHT.  REPAIRED DAMAGE ON FUSELAGE SKIN IAW REA D953-41469MR.
